# SDR IPXA2024071866359

- Difficulty date: July 18, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 65,122 hours, 15,788 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Sys
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF FUEL IN COCKPIT FOUND FUEL LEAKING FROM APU DRAIN MAST WHILE APU AND #2 ENGINE RUNNING
